Metrics

From
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions by Li Yin, Li-Guo Huang and and Feng Qi Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101 doi:10.12691/tjant-2-3-8
Views
13153
Html 12537
Abstract 616
14 July 2014 (publication date) through 18 November 2019 *
28.18 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5774
PDF3706
Epub853
XML934
PPT0
Figures140
Tables141
Export: 2027
RIS626
BibTex690
Endnote711
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
4
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com